# SDR AALA980001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS AND COACH WERE FOUND INOPERABLE.  REPAIRED EMERGENCY FLOOR PATH LIGHTING WIRES AT SEAT ROWS 3E, 7D, AND 29D. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
